# SDR SIMA20140721012

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 28,042 hours, 24,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERIOR EMER LIGHT INOPERATIVE.  R & R FUSE IN NR 1 EMER LIGHT BATTERY CHARGER IAW CMM 25-60-03.  OPERATIONS CHECKED IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.
